Publication
Title
Robust estimation in very small samples
Author
Language
English
Source (journal)
Computational statistics and data analysis. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0167-9473
Volume/pages
40(2002), p. 741-758
ISI
000178687800005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.11.2017
To cite this reference